MAUDE Adverse Event Report: TELEFLEX MEDICAL FFB BL CO-BR 2 HC-5 1N 38" STRYKER; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL FFB BL CO-BR 2 HC-5 1N 38" STRYKER; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000852
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No issues or discrepancies were found in the device history record of product code 3910-900-020 / batch 74e2202667 that can be related to the failure mode reported.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility is not being manufactured at the time.If the sample becomes available this investigation will be updated with the evaluation results.
 
Event or Problem Description
Reported issue: suture burst with traction causing problem in surgery.Additional information: the distributor stated that the procedure was delayed and ultimately the patient's pathology could not be completely resolved.A reconstruction of the anterior cruciate ligament and suture of the meniscal root was being performed by arthroscopy.The delay was because an attempt was made to seek authorization from the health authority to use the material of another manufacturer.The patient was under spinal anesthesia throughout the entire procedure.No injury reported.

Brand Name
FFB BL CO-BR 2 HC-5 1N 38" STRYKER
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16569442
Report Number3004365956-2023-00017
Device Sequence Number6099840
Product Code GAT
UDI-Device Identifier04026704603398
UDI-Public04026704603398
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000852
Device Catalogue Number3910-900-020
Device Lot Number74E2202667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown